Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

A note on nonlinear stability of plane parallel shear flows

Title data

Kaiser, Ralf ; Mulone, G.:
A note on nonlinear stability of plane parallel shear flows.
In: Journal of Mathematical Analysis and Applications. Vol. 302 (2005) Issue 2 . - pp. 543-556.
ISSN 1096-0813
DOI: https://doi.org/10.1016/j.jmaa.2004.08.025

Review:

Further data

Item Type: Article in a journal
Refereed: Yes
Subject classification: Mathematics Subject Classification Code: 35Q35 (35B35 76D05 76E05 76E30)
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics VI (Nonlinear Analysis and Mathematical Physics) > Chair Mathematics VI (Nonlinear Analysis and Mathematical Physics) - Univ.-Prof. Dr. Thomas Kriecherbauer
Result of work at the UBT: Yes
DDC Subjects: 500 Science > 510 Mathematics
Date Deposited: 22 Mar 2021 13:18
Last Modified: 22 Mar 2021 13:18
URI: https://eref.uni-bayreuth.de/id/eprint/64130